# SDR DALA2021081204658

- Difficulty date: August 10, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,704 hours, 39,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1400 S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 CORROSION ON ANGLE STA 1400 AND STGR 28RH. CORRECTIVE ACTION: SUMMARY OF NRC 00587: ANGLE STA 1400 AND STGR 28RH WAS REPLACED PER B757-200 SRM. (1906265)
